BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A polyhedral study of the diameter constrained minimum spanning tree problem

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Markus Leitner (Author)
Ivana Ljubi? (Author)

Date of Publication
2020-10

Where published
Discrete Applied Mathematics

Publication Identifiers
ISSN - 0166-218X

Publisher
Elsevier BV

Volume
285

Number of pages
15
Starting page
364
Last page
379

Document Identifiers
DOI - https://doi.org/10.1016/j.dam.2020.05.020
URL - http://dx.doi.org/10.1016/j.dam.2020.05.020


Export

APA
Luis Gouveia, Markus Leitner, Ivana Ljubi?, (2020). A polyhedral study of the diameter constrained minimum spanning tree problem. Discrete Applied Mathematics, 285, 364-379. ISSN 0166-218X. eISSN . http://dx.doi.org/10.1016/j.dam.2020.05.020

IEEE
Luis Gouveia, Markus Leitner, Ivana Ljubi?, "A polyhedral study of the diameter constrained minimum spanning tree problem" in Discrete Applied Mathematics, vol. 285, pp. 364-379, 2020. 10.1016/j.dam.2020.05.020

BIBTEX
@article{47952, author = {Luis Gouveia and Markus Leitner and Ivana Ljubi?}, title = {A polyhedral study of the diameter constrained minimum spanning tree problem}, journal = {Discrete Applied Mathematics}, year = 2020, pages = {364-379}, volume = 285 }